Open Access
Translator Disclaimer
Spring 1995 Links of Certain Singularities
Mathew Timm
Missouri J. Math. Sci. 7(2): 76-86 (Spring 1995). DOI: 10.35834/1995/0702076

Abstract

A brief introduction to the topology of complex singularities is given. Then, it is shown how an elementary topological construction and some basic covering space theory can be used to analyze the connectivity of the link of certain 1-dimensional singularities in complex 3-space.

Citation

Download Citation

Mathew Timm. "Links of Certain Singularities." Missouri J. Math. Sci. 7 (2) 76 - 86, Spring 1995. https://doi.org/10.35834/1995/0702076

Information

Published: Spring 1995
First available in Project Euclid: 17 December 2019

zbMATH: 1097.32501
MathSciNet: MR1455279
Digital Object Identifier: 10.35834/1995/0702076

Rights: Copyright © 1995 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.7 • No. 2 • Spring 1995
Back to Top